# SDR USAA2012011700015

- Difficulty date: January 5, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N835AW
- Make and model: Airbus A319-132
- Aircraft serial: 2458
- Aircraft time: 23,125 hours, 9,774 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367424100000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1S CHECK - DELAMINATION ON FLOOR PANEL 151PE BETWEEN FR51 TO FR53 & BETWEEN Y765 TO -Y765.  REPLACED FLOOR PANEL 151PE IAW A319 SRM 53-02-00 FIG 209, IRM 9701 REV G.
